Problem with first trans cycle

  1. New Member
    Velocity's Avatar
    Join Date
    Apr 2007
    Posts
    2
    Rep Power
    94
    Level
    2
    Lv. Percent
    0.67%

    Problem with first trans cycle


    I recently started a transdermal cycle of 1T and 4ad (200mg/400mg respectively, split morning and night) however I had to give up after just 3 applications. About 10-20 minutes after each application I started feeling like crap, really light headed, spaced out and a little nauseous. Had to lie down for a couple of hours after the third application.

    Since it occurred so quickly after application I assumed it must be a reaction to the transport matrix rather than the PHs themselves, does this sound right? Any ideas what it could be?

    If I can't take them transdermally will there be any disadvantages to taking them orally, other than being less efficient?

    Thanks for your advice

  2. Board Supporter
    Grassroots082's Avatar
    Stats
    5'9"  192 lbs.
    Join Date
    Jan 2005
    Posts
    1,026
    Rep Power
    634
    Level
    25
    Lv. Percent
    35.13%
    Achievements Posting Pro

    Wish I could be of some comfort, but I have no idea. I get a rush whenever I apply 4AD to my clavical area, but nothing that makes me dizzy or lightheaded. Are they mixed together or seperate? If you have them seperate, try nixing the 1-T or vice versa. I do get sides from 1-T, but nothing like that.
  3. New Member
    Velocity's Avatar
    Join Date
    Apr 2007
    Posts
    2
    Rep Power
    94
    Level
    2
    Lv. Percent
    0.67%

    Yeah, they were mixed together. I'll try giving them shot seperately. Will try some of the transport matrix with nothing in it as well. So is it possible it could be a reaction to the PH's? I didn't think they could have such an immediate effect.
    •   
       

  4. New Member
    Chicken's Avatar
    Join Date
    May 2007
    Posts
    155
    Rep Power
    169
    Level
    10
    Lv. Percent
    85.92%

    I dont know if the PH's can be active that quick but I know transdermals are faster then ingesting a compound. I used the nicotine patch to quit smoking and those things used to hit me right away, instantly. The only thing I can think that you could do is check your blood pressure soon after applying the dermal. Usually lightheadedness is in some way related to a change in blood pressure. From my experience that is.
  5. New Member
    MPFit's Avatar
    Stats
    5'10"  178 lbs.
    Join Date
    Jul 2005
    Age
    30
    Posts
    428
    Rep Power
    328
    Level
    17
    Lv. Percent
    1.95%

    hey man, this sounds alot like your body was reacting to the fumes from the bottle maybe?
    Try to not breathe in so much of the fumes after you spray it on and see what happens?
  6. Registered User
    jonny21's Avatar
    Join Date
    May 2005
    Age
    46
    Posts
    2,254
    Rep Power
    3917
    Level
    34
    Lv. Percent
    96.23%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Velocity View Post
    Yeah, they were mixed together. I'll try giving them shot seperately. Will try some of the transport matrix with nothing in it as well. So is it possible it could be a reaction to the PH's? I didn't think they could have such an immediate effect.
    Transdermals can take that short of a time to reach circulatory system. I have used DMSO in compounds and taste it within 1-2 minutes. I have also experienced elevated BP withing 1/2 hour of application of hormones.
    Give a man a fish, feed him for a day. Teach a man to fish, feed him for life. Lao Tse 6th century BC
  

  
 

Similar Forum Threads

  1. Need info asap problem with shipping on cycle
    By jdm4936 in forum Cycle Info
    Replies: 0
    Last Post: 03-28-2011, 04:01 PM
  2. Help with First Clen Cycle
    By petey7408 in forum Supplements
    Replies: 7
    Last Post: 10-23-2010, 04:46 PM
  3. Help With First PH Cycle
    By woodenrims in forum Anabolics
    Replies: 7
    Last Post: 02-12-2008, 08:22 PM
  4. need some help with first injectable cycle
    By buddysjacked2 in forum Anabolics
    Replies: 12
    Last Post: 10-31-2007, 07:23 PM
  5. Replies: 3
    Last Post: 08-02-2004, 03:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in